# SDR SIMA20150104004

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 40,216 hours, 33,161 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT DOOR AFT EMER LIGHT INOPERATIVE.  RESEATED ELEC PIN CONNECTIONS FOR RT OVERWING EXIT DOOR AFT EMER LIGHT IAW SWPM 20-50-00.  OPERATIONS CHECKED IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD.
